On separable supports of Borel measures.

Kharazishvili, A.

Georgian Mathematical Journal (1995)

  • Volume: 2, Issue: 1, page 45-53
  • ISSN: 1072-947X

How to cite


Kharazishvili, A.. "On separable supports of Borel measures.." Georgian Mathematical Journal 2.1 (1995): 45-53. <http://eudml.org/doc/47501>.

author = {Kharazishvili, A.},
journal = {Georgian Mathematical Journal},
keywords = {separable support; Suslin line; Borel measure},
language = {eng},
number = {1},
pages = {45-53},
publisher = {Walter de Gruyter},
title = {On separable supports of Borel measures.},
url = {http://eudml.org/doc/47501},
volume = {2},
year = {1995},

AU - Kharazishvili, A.
TI - On separable supports of Borel measures.
JO - Georgian Mathematical Journal
PY - 1995
PB - Walter de Gruyter
VL - 2
IS - 1
SP - 45
EP - 53
LA - eng
KW - separable support; Suslin line; Borel measure
UR - http://eudml.org/doc/47501
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.